Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lump in Throat new user2

Posted by Ritch on December 2, 2002, at 22:15:31

In reply to Lump in Throat, posted by new user2 on December 2, 2002, at 9:41:14

> I have been on lexapro (10mg)for 13 days today. I have managed to wait out the headaches, and nausea, but I have been experienceing a lump-like feeling in my lower throat (5 days)- is this from the anxiety s/e? I am actually taking lexapro for anxiety, but never had the lump feeling before taking this med. Also, I have hand tremors, especially at night (even keeps my spouse awake), is this normal or should these s/e have subsided by now? Any information would be helpful.
> Thank you!


Hi, I got that problem (lump in throat-tight throat) with Prozac and Celexa and it was dose related (it also never seemed to diminish unlike nausea and headache sfx). You might try adding a little Valium (2.0mg-5.0mg/day) or Buspar (5-15mg/day) or even some Vistaril to the Lexapro to see if it will diminish or disappear. Celexa caused some mild tremor with me as well. These meds might help with that as well. good luck.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:109458
URL: http://www.dr-bob.org/babble/20021127/msgs/130319.html